# SDR IXXA060611O

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 91,347 hours, 36,804 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Mlg Door
- Part time: 91,347 hours, 36,804 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM KSJC, THE  GEAR DOOR LIGHT CAME ON WITH GEAR UP AND LOCKED.  THE CREW RECYCLED THE LANDING GEAR AND THE LIGHT CAME BACK ON SEVERAL SECONDS AFTER GEAR WAS UP AND LOCKED.  LIGHT FLASHED ON AND OFF DURING GEAR UPLATCH CHECK, THEN CAME ON STEADY.  NO INDICATION OF GEAR DOORS ACTUALLY BEING OPEN.  THE CREW CONTINUED THE FLIGHT AND LANDED AT KRFD WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE GEAR DOOR SWITCHES AND STRIKERS.  FOUND RIGHT DOOR SWITCH AND PLUG DIRTY AND CORRODED, CLEANED SWITCH AND CONNECTOR.  GEAR DOOR LIGHT INDICATION OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE IAW DC8 MM 32-60-0.
